Free Access
Volume 20, Number 2, 1986
Page(s) 251 - 263
Published online 31 January 2017
  1. G. DUVAUT, J. L. LIONS, Les inéquations en mécanique et en physique, Dunod (1972), Paris. [MR: 464857] [Zbl: 0298.73001] [Google Scholar]
  2. J. SALENÇON, Théorie de la plasticité, Eyrolles (1973), Paris. [Google Scholar]
  3. C. JOHNSON, Existence Theorems for Plasticity Problems (J. Math. Pures et Appl., Vol. 55, 1976, pp. 431-444). [MR: 438867] [Zbl: 0351.73049] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you